# SDR IPXA2015051789145

- Difficulty date: April 28, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 15,500 hours, 10,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53278749200
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, MAIN CABIN UNDER FLOOR,CROSSBEAM LT FRAME 79 +Y1580 IS CRACKED ACCOMPLISHED EO A300-5310-57323-B.
